Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Weak weighted inequalities for a dyadic one-sided maximal function in $ \mathbb{R} ^{n}$


Author: Sheldy Ombrosi
Journal: Proc. Amer. Math. Soc. 133 (2005), 1769-1775
MSC (2000): Primary 42B25; Secondary 28B99
DOI: https://doi.org/10.1090/S0002-9939-05-07830-5
Published electronically: January 14, 2005
MathSciNet review: 2120277
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we introduce a dyadic one-sided maximal function defined as

\begin{displaymath}M^{+,d}f(x)=\sup_{Q\;dyadic\text{:}x\in Q}\frac{1}{\left\vert Q\right\vert } \int_{Q^{+}}\left\vert f\right\vert ,\end{displaymath}

where $Q^{+}$ is a certain cube associated with the dyadic cube $Q$ and $f\in L_{loc}^{1}\left( \mathbb{R} ^{n}\right) $. We characterize the pair of weights $\left( w,v\right) $ for which the maximal operator $M^{+,d}$ applies $L^{p}\left( v\right) $ into weak- $ L^{p}\left( w\right) $ for $1\leq p<\infty $.


References [Enhancements On Off] (What's this?)

  • 1. H. Aimar, L. Forzani and F. J. Martín-Reyes, On weighted inequalities for singular integrals, Proc. Amer. Math. Soc. 125 (1995), 2057-2064. MR 1376747 (97i:42012)
  • 2. J. Garcia Cuerva, and J. L. Rubio de Francia, Weighted norm inequalities and related topics, North Holland, (1985).
  • 3. F. J. Martín-Reyes, New proofs of weighted inequalities for the one-sided Hardy-Littlewood maximal functions, Proc. Amer. Math. Soc. 117 (1993), 691-698. MR 1111435 (93d:42016)
  • 4. F. J. Martín-Reyes, On the one-sided Hardy-Littlewood maximal function in the real line and in dimensions greater than one, Fourier analysis and partial differential equations (Miraflores de la Sierra, 1992), 237-250, Stud. Adv. Math. CRC, Boca Raton, FL, 1995. MR 1330244 (96f:42023)
  • 5. F. J. Martín-Reyes and A. de la Torre, Two weight norm inequalities for fractional one-sided maximal operators , Proc. Amer. Math. Soc. 117 (1992), 691-698. MR 1110548 (94b:42010)
  • 6. F. J. Martín-Reyes, P. Ortega-Salvador, and A. de la Torre, Weighted inequalities for one-sided maximal functions, Trans. Amer. Math. Soc. 319 (1990), 517-534. MR 0986694 (90j:42047)
  • 7. B. Muckenhoupt, Weighted inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972), 207-226. MR 0293384 (45:2461)
  • 8. L. de Rosa and C. Segovia, Weighted $H^{p}$ spaces for one sided maximal functions, Contemporary Math. 189 (1995), 161-183. MR 1347012 (96k:42027)
  • 9. L. de Rosa and C. Segovia, Dual spaces for one-sided weighted Hardy spaces$,$ Rev. Un. Mat. Arg. 40 (1997), 49-71. MR 1616750 (99h:42039)
  • 10. E. Sawyer, Weighted inequalities for the one-sided Hardy-Littlewood maximal functions, Trans. Amer. Math. Soc. 297 (1986), 53-61. MR 0849466 (87k:42018)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B25, 28B99

Retrieve articles in all journals with MSC (2000): 42B25, 28B99


Additional Information

Sheldy Ombrosi
Affiliation: Departamento de Matemática, Universidad Nacional del Sur, Avenida Alem 1253, Bahía Blanca, Buenos Aires, Argentina
Email: sombrosi@uns.edu.ar

DOI: https://doi.org/10.1090/S0002-9939-05-07830-5
Keywords: Weights, dyadic one-sided maximal function
Received by editor(s): February 19, 2004
Published electronically: January 14, 2005
Communicated by: Andreas Seeger
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society